# SDR ASOA201000143

- Difficulty date: February 1, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N860AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7433
- Aircraft time: 22,274 hours, 18,978 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Cabin Cooling
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, W
- Precautionary procedure: A

## Discrepancy

IN FLIGHT GOT DISPLAY COOL CAUTION MESSAGE COMPLIED WITH QRH MESSAGE DID NOT EXTENGUISH, LANDED AS DIRECTED BY QRH.  JUST PRIOR TO LANDING PFD1 MFD1 AND PFD 2 HAD DISPLAY TEMP MESSAGE ILLUMINATED ON THEM.  ACFT RETURNED TO DEPARTURE AFTER T/O -- EMERGENCY DECLARED.  FOUND THAT PREVIOUS CREW DEFERED THE WRONG FAN.  REMOVED & REPLACED GROUND FAN ASSY.OPS CHECK GOOD.IAW AMM 21-24-19.  DEFER CLEARED & PLACARD REMOVED.
